MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX 3D; BREAST - ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX 3D; BREAST - ABSORBABLE MESH
Model Number 100042-04
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 04/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, no conclusions can be made.As reported, patient diagnosed with post-op complication of hematoma.Medical affairs has assessed the patient¿s postoperative course as being serious and likely related to the study device.Review of the device history records confirmed the device was manufactured to specification.Hematoma is a known inherent risk of the surgery/use of the device and included as a possible complication in the adverse reaction section of the instructions for use (ifu) supplied with the device.This mdr reports the ae of hematoma.An additional mdr was submitted to report additional ae of explanted tepha mesh related to non-tepha implant rupture.Note: this mdr report is related to a retrospective study conducted to proactively gather real-world evidence on the use and safety of the p4hb product family, including galaflex scaffold, galaflex 3d, and galaflex 3dr.All safety events from the study are adjudicated by the bd medical monitor for an independent assessment of severity and relatedness.In an abundance of caution, events for which relatedness cannot be ruled out are processed for mdr reporting.Not returned - explanted.
 
Event or Problem Description
Per clinical trial (b)(4): on (b)(6) 2017, patient underwent bilateral augmentation mastopexy using a vertical incision.2 pieces of galashape (galaflex 3d) were used.Concomitant procedures included neck lift, fx laser cheeks and upper lip.On (b)(6) 2017, hematoma left breast was reported.Sae.On (b)(6) 2017, patient had drainage of hematoma and was treated with medication (keflex).End date was (b)(6) 2017 without noted outcome.Review by medical affairs identifies the reported hematoma is likely related to the device and serious.On (b)(6) 2017, a ruptured left breast implant (non-tepha) was reported.Sae.On (b)(6) 2017, patient had left breast implant (non-tepha) and left tepha mesh removed.Patient also received medication (keflex, cipro).Resolved with sequelae on (b)(6) 2017.Review by medical affairs identifies the reported ruptured implant is likely related to the device and serious.On (b)(6) 2019 patient did have another bilateral revision augmentation, and 2 pieces of galaflex were used.No aes during the procedure or documented afterwards.

Brand Name
GALAFLEX 3D
Common Device Name
BREAST - ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key14478515
Report Number1213643-2022-00291
Device Sequence Number14622859
Product Code OOD
UDI-Device Identifier00855920006171
UDI-Public(01)00855920006171
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K161092
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/27/2017
Device Model Number100042-04
Device Catalogue NumberSH3D04
Device Lot Number170060
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2022
Initial Report FDA Received Date05/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/16/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexFemale
Patient Weight59 KG